# SDR SWAA2018013019398

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 54,401 hours, 31,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200048701
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT SIGN HOUSING ASSEMBLY LOOSE.  R&R SIGN ASSEMBLY IAW AMM.
